by lovemom7 on Mon Aug 06, 2012 12:51 AM
My very loved, and lively 69 year old mom... was diagnosed with Pancreanic cancer, spread to her liver. Everything to going so fast, stage 4. Doctor wasn't even sure if he wanted to do Chemo, but we have had one dose by iv. But, her feet are swelling, badly.... what does that mean? Please send prayers, my momma is my world, I just turned 44, but my mom is my world. I don't know what I'm gonna do?????
by grace9 on Mon Aug 06, 2012 04:38 AM
Prayers will be coming your way! I had problems with my feet swelling after chemo. In fact I gained 65 lbs in 24 hrs. It was incredibly painful and no one ever told me why it happened other than it was a side effect from chemo. They put me on a ton of diuretics and about 2 months later the water was gone. 69 is too young to die. Keep the faith, get on prayer chains. Cal
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
Did you or your loved one seek a second opinion before starting cancer treatment?
No, but we got a second opinion after we started treatment
We care about your feedback. Let us know how we can improve your CancerCompass experience.